کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4615061 | 1339307 | 2015 | 9 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Minimal immersions of Riemannian manifolds in products of space forms
ترجمه فارسی عنوان
غوطه وری های حداقل از چندجمله های ریمان در محصولات فرم فضایی
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
حداقل غوطه وری ایزومتریک غوطه وری، محصول ریمانی فضایی است
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
آنالیز ریاضی
چکیده انگلیسی
In this paper, we give natural extensions to cylinders and tori of a classical result due to T. Takahashi [8] about minimal immersions into spheres. More precisely, we deal with Euclidean isometric immersions whose projections in RNRN satisfy a spectral condition of their Laplacian.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Mathematical Analysis and Applications - Volume 424, Issue 1, 1 April 2015, Pages 260–268
Journal: Journal of Mathematical Analysis and Applications - Volume 424, Issue 1, 1 April 2015, Pages 260–268
نویسندگان
Fernando Manfio, Feliciano Vitório,